# SDR ASAA2025080160266

- Difficulty date: August 1, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9485Y34
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT RT BULKHEAD SUPPORT RBL 30 STA 500I CORRODED. GROUNDED - YES.  REMOVED AND REPLACE FWD CARGO AFT R/H BULKHEAD SUPPORT IAW SRM 51-40-02-0G-0W= 2' O= .071 R= .046 L= 3" D= .025.
